Title: An algorithm for inverting rational matrices
Authors: Lin, CA
Yang, CW
Hsieh, TF
交大名義發表
電控工程研究所
National Chiao Tung University
Institute of Electrical and Control Engineering
Keywords: rational matrix inverse;polynomial matrices;linear multivariable systems
Issue Date: 31-Jan-1996
Abstract: We propose an algorithm for computing the inverses of rational matrices and in particular the inverses of polynomial matrices. The algorithm is based on minimal state space realizations of proper rational matrices and the matrix inverse lemma and is implemented as a MATLAB function. Experiments show that the algorithm gives accurate results for typical rational matrices that arise in analysis and design of linear multivariable control systems. Illustrative examples are given.
URI: http://dx.doi.org/10.1016/0167-6911(95)00043-7
http://hdl.handle.net/11536/1494
ISSN: 0167-6911
DOI: 10.1016/0167-6911(95)00043-7
Journal: SYSTEMS & CONTROL LETTERS
Volume: 27
Issue: 1
Begin Page: 47
End Page: 53
Appears in Collections:Articles


Files in This Item:

  1. A1996TX86800006.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.